JSIAM Letters
Online ISSN : 1883-0617
Print ISSN : 1883-0609
Articles
A new geometric integration approach based on local invariants
Takeru MatsudaTakayasu Matsuo
Author information
JOURNALS FREE ACCESS

2013 Volume 5 Pages 37-40

Details
Abstract

In this report we propose a simple new geometric integration approach for solving ordinary differential equations based on the concept of ``local'' invariants. The approach basically belongs to the class of invariants-preserving integrations, but it differs from any existing methods in that it can automatically detect enough number of invariants, and work even for non-conservative systems. Numerical examples show that the approach can in fact work.

Information related to the author
© 2013 The Japan Society for Industrial and Applied Mathematics
Previous article Next article
feedback
Top